Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Mucus in throat, cough. Have COPD and Barretts. Taking lansoprosol. What is going on?

I have COPD and Barretts. I take 15mg lansoprosol x 2 daily + symbicort 200/6 for the copd. My query is that the mucus i get in my throat, which is easy to cough up, is quite gritty. I ve read a little bit about calcification on some sites but there doesnt seem to be much information out there. Is this something i should be worried about? I had a lung x-ray within the last six months with no problems showing. I do not cough up mucus from my lungs unless i have an exacerbation which doesnt happen very often. Thank you.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
As per the details you have given , u are suffering from COPDwith Barrett esophagus. During exacerations of COPD u will get copious amount of sputum but during remaining times u will get sticky and scanty sputum. There may another reason that becoz of Barrett esophagus , you may get the reflux of the stomach contents , that may also give that feeling in throat,
My advise
1.wash your mouth after using rotahaler with water
2.take small divided meals upto 5times to avoid reflux
3.elevate ur head during sleeping with a extra pillow.
This will help u
Answered: Fri, 1 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor